# SDR USAA920081449

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 26,323 hours, 9,451 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Disc
- Part number: L95F50603
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1167 CLT-SFO - DIVERSION - THE CREW REPORTED A FUEL IMBALANCE PROBLEM AND THE ACFT DIVERTED TO BNA.  MAINTENANCE FOUND THE OVERPRESSURE PROTECTOR DISC RUPTURED.  REMOVED AND REPLACED THE OVERPRESSURE PROTECTOR DISC.  (S)
